feeling shitty after taking the zinc

Joined
Oct 28, 2003
Messages
296
Likes
1
|
"feeling shitty after taking the zinc"
#1
I am gonna describe my experience with taking the zinc supplements . I have been taking just 1 pill as it is reccomended which is about 15 mg of zinc. The thing is that I feel very shitty after taking it. I feel dizzy, tired and it feels like I have something in my throat like it is swollen. I would just want to know if anyone else had the same bad experiences with taking zinc? I am seriously thinking about taking l-arginine. Are there any bad side effects with l-arginine aswell, because I throwed that zinc shit in the garbage lol. And that shit was like 10 bucks.
 
Joined
Jun 15, 2003
Messages
73
Likes
1
|
"feeling shitty after taking the zinc"
#2
when I first taken zinc and protein powder it made me feel different. felt my face had pins n needles. After a while my body got used to it. Started taking arginine and glutamine together recently and it made me feel tired like the effect of gabba.
 
Joined
Oct 28, 2003
Messages
296
Likes
1
|
"feeling shitty after taking the zinc"
#3
Thanks builder. So the thing is when you are taking the supplements you gotta be prepared for some side effects right?
 
Joined
Sep 29, 2003
Messages
914
Likes
6
|
"feeling shitty after taking the zinc"
#4
I used to feel like throwing up after taking Vitamin C, but realised it was due to taking it first thing in the morning without food in my stomach. Are you taking this without solids inside you?
 

REDZULU2003

Super Moderator
Staff member
Joined
Jun 3, 2003
Messages
20,316
Likes
311
|
"feeling shitty after taking the zinc"
#5
Hydromaxmmmmm cant say I have EVER had such symptons from takeing any supplements , maybe you had a type of allergic reaction to summut in the tablets ???? maybe discuss this with your doctor in the future cos it doesnt sound normal, maybe summut in them like I say ... thats causing this.
 
Joined
Oct 28, 2003
Messages
296
Likes
1
|
"feeling shitty after taking the zinc"
#6
levista said:
I used to feel like throwing up after taking Vitamin C, but realised it was due to taking it first thing in the morning without food in my stomach. Are you taking this without solids inside you?

Hm levista I wish that would be the problem but I am taking that pill just before my lunch as it is said on the bottle. I will stop taking that shit right now.
 

bigbutnottoo

Active member
Joined
Oct 25, 2003
Messages
1,672
Likes
1
|
"feeling shitty after taking the zinc"
#7
I take 30mg minimum zinc which is the perfect amount in ZMA, plus I have zinc strapped to my dick and Ive never had problems.
 
Joined
Sep 29, 2003
Messages
914
Likes
6
|
"feeling shitty after taking the zinc"
#8
on behalf of everyone could i just ask...you have what strapped to your what!?!?! why?!?!?
oh and how??
:)
 
Joined
Feb 25, 2004
Messages
716
Likes
1
|
"feeling shitty after taking the zinc"
#9
levista said:
on behalf of everyone could i just ask...you have what strapped to your what!?!?! why?!?!?
oh and how??
:)
Ring Of Power!

I got zinc strapped to mine too
 
Joined
Sep 29, 2003
Messages
914
Likes
6
|
"feeling shitty after taking the zinc"
#10
Bigd5903 said:
Ring Of Power!

I got zinc strapped to mine too

Shit ! Since when could we modify the RoP? Did i miss a meeting? I'm putting a laser beam targetter on mine to help me hunt down the pussy :)
 
Joined
Feb 25, 2004
Messages
716
Likes
1
|
"feeling shitty after taking the zinc"
#11
zinc copper and latex are what the rop is.
 
Joined
Sep 29, 2003
Messages
914
Likes
6
|
"feeling shitty after taking the zinc"
#12
Bigd5903 said:
zinc copper and latex are what the rop is.
:D you see this is why i should not post after 3am, my posts may make some sort of sense then :)
 

bigbutnottoo

Active member
Joined
Oct 25, 2003
Messages
1,672
Likes
1
|
"feeling shitty after taking the zinc"
#13
Get that zinc and strap it to your dick
 

Staff online

Members online

Top Bottom